PeggySue1234

Q:

Is lower back and side pain a reported side effect of glipizide?

Dr. David Erani

A:

Glipizide has been reported to be associated with joint pain or muscle aches in a very small percentage of patients who take it (less than 3%). Back and side pain is not typical.

4 replies

Bluediva
Bluediva 2015-07-14 10:00:25 -0500 Report

I just started taking glipizide in Dec 2013, I have arthritis in my spine as well as a herniated disc, and I have osteoarthritis in my knees and I have been having a lot of joint pain could the glipizide be causing me extra pain?

Bluediva
Bluediva 2015-07-14 09:59:46 -0500 Report

I just started taking glipizide in Dec 2013, I have arthritis in my spine as well as a herniated disc, and I have osteoarthritis in my knees and I have been having a lot of joint pain could the glipizide be causing me extra pain?

PeggySue1234
PeggySue1234 2014-01-26 16:39:51 -0600 Report

After increase of my glipizide, I noted freezing up of lower back and rt side discomfort. Needed to by an assist bar to stand from toilet. These symptoms disappeared after I discontinued taking the glipizide.